# SDR ASAA0540744

- Difficulty date: December 15, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652596
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME CRACKED AT BIN RAIL ATTACH CLIP.  REMOVED CRACK IN FRAME, FABRICATED AND INSTALLED REPAIR PARTS IAW B737-400 SRM 53-00-07.  (M)
